Common fixed point theorems for generalized contraction conditions involving rational expressions in complex valued metric spaces

Authors

  • M. V. R. Kameswari GITAM University - Department of Engineering Mathematics

Keywords:

complex valued metric spaces, self maps, common fixed points, point dependent control functions

Abstract

The aim of this paper is to prove common fixed point theorems for a pair of self maps satisfying general contraction conditions involving rational expressions having a point dependent control functions as coefficients in complex valued metric spaces.  Our results extend and generalize the results of Nashine et.al., [5] and some known results in the literature.  To show validity of our results some illustrative examples are also furnished.

Downloads

Published

2019-07-30

How to Cite

Kameswari, M. V. R. (2019). Common fixed point theorems for generalized contraction conditions involving rational expressions in complex valued metric spaces. Italian Journal of Pure and Applied Mathematics, 42, 88–104. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7256

Issue

Section

Articoli - Forum Editrice

Similar Articles

<< < 23 24 25 26 27 28 29 30 31 32 > >> 

You may also start an advanced similarity search for this article.